English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/21265
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


A short proof of the generalized Faà di Bruno's formula

AuthorsHernández Encinas, Luis; Muñoz Masqué, Jaime
KeywordsComposite functions
differential calculus
partial derivatives
Issue Date2003
CitationApplied Mathematics Letters 16(6): 975-979 (2003)
AbstractA short proof of the generalized Fa\`{a} di Bruno formula is given and an explicit parametrization of the set of indices involved in the coefficient of a specific term of the formula, is provided. An application is also included.
Appears in Collections:(IFA) Artículos
Files in This Item:
File Description SizeFormat 
FaadiBruno - copia.pdf204,29 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.